| Model Number |
800SR28 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant of this 28mm mitral annuloplasty ring, it was explanted and replaced with a 27mm bioprosthetic valve.It was reported as the patient's anatomy "did not allow for a good repair with the ring".It was reported that there was no problem with the product itself.No additional adverse patient effects were reported.